# SDR JR2R20250126183

- Difficulty date: January 26, 2025
- Submitted: January 26, 2025
- Operation: Air carrier
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000469
- Aircraft time: 20,673 hours, 12,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17005491004
- Condition: Gouged
- Location: Zone 200
- Part time: 20,673 hours, 12,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH DIRECT VISION WINDOW, LOWER AFT TRACK GOUGED
